ITP OpenIR  > 理论物理所科研产出  > SCI论文
Nandi, KK; Zhang, YZ; Kumar, KBV; Nandi, KK , Univ N Bengal, Dept Math, Darjeeling 734430, W Bengal, India.
Semiclassical and quantum field theoretic bounds for traversable Lorentzian stringy wormholes
Source PublicationPHYSICAL REVIEW D
KeywordBrans-dicke Wormholes General-relativity Black-holes Scalar Fields Natural Wormholes Horizon Problem Ellis Geometry Energy Cosmology Spacetime
AbstractA lower bound on the size of a Lorentzian wormhole can be obtained by semiclassically introducing the Planck cutoff on the magnitude of tidal forces (Horowitz-Ross constraint). Also, an upper bound is provided by the quantum field theoretic constraint in the form of the Ford-Roman Quantum Inequality for massless minimally coupled scalar fields. To date, however, exact static solutions belonging to this scalar field theory have not been worked out to verify these bounds. To fill this gap, we examine the wormhole features of two examples from the Einstein frame description of the vacuum low energy string theory in four dimensions which is the same as the minimally coupled scalar field theory. Analyses in this paper support the conclusion of Ford and Roman that wormholes in this theory can have sizes that are indeed only a few order of magnitudes larger than the Planck scale. It is shown that the two types of bounds are also compatible. In the process, we point out a "wormhole" analog of naked black holes.
2004
ISSN0556-2821
Volume70Issue:6Pages:-
Subject AreaPhysics
Indexed BySCI
Citation statistics
Cited Times:10[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.itp.ac.cn/handle/311006/14005
Collection理论物理所科研产出_SCI论文
Corresponding AuthorNandi, KK , Univ N Bengal, Dept Math, Darjeeling 734430, W Bengal, India.
Recommended Citation
GB/T 7714
Nandi, KK,Zhang, YZ,Kumar, KBV,et al. Semiclassical and quantum field theoretic bounds for traversable Lorentzian stringy wormholes[J]. PHYSICAL REVIEW D,2004,70(6):-.
APA Nandi, KK,Zhang, YZ,Kumar, KBV,&Nandi, KK , Univ N Bengal, Dept Math, Darjeeling 734430, W Bengal, India..(2004).Semiclassical and quantum field theoretic bounds for traversable Lorentzian stringy wormholes.PHYSICAL REVIEW D,70(6),-.
MLA Nandi, KK,et al."Semiclassical and quantum field theoretic bounds for traversable Lorentzian stringy wormholes".PHYSICAL REVIEW D 70.6(2004):-.
Files in This Item:
File Name/Size DocType Version Access License
Semiclassical and qu(138KB) 开放获取LicenseApplication Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Nandi, KK]'s Articles
[Zhang, YZ]'s Articles
[Kumar, KBV]'s Articles
Baidu academic
Similar articles in Baidu academic
[Nandi, KK]'s Articles
[Zhang, YZ]'s Articles
[Kumar, KBV]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Nandi, KK]'s Articles
[Zhang, YZ]'s Articles
[Kumar, KBV]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.